Advanced search
2 files | 665.25 KB

Geometric calculus for second-order differential equations and generalizations of the inverse problem of Lagrangian mechanics

Willy Sarlet (UGent)
Author
Organization
Keywords
Second-order differential equations, Tangent bundle geometry, Inverse problem., Lagrangian systems, QUASI-TANGENT STRUCTURE, HELMHOLTZ CONDITIONS, BERWALD-TYPE, CONNECTIONS, SYSTEMS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 338.33 KB
  • Sarlet 2012
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 326.92 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Sarlet, Willy. 2012. “Geometric Calculus for Second-order Differential Equations and Generalizations of the Inverse Problem of Lagrangian Mechanics.” International Journal of Non-linear Mechanics 47 (10): 1132–1140.
APA
Sarlet, Willy. (2012). Geometric calculus for second-order differential equations and generalizations of the inverse problem of Lagrangian mechanics. INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, 47(10), 1132–1140. Presented at the 3rd International conference on Dynamics, Vibration and Control.
Vancouver
1.
Sarlet W. Geometric calculus for second-order differential equations and generalizations of the inverse problem of Lagrangian mechanics. INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS. 2012;47(10):1132–40.
MLA
Sarlet, Willy. “Geometric Calculus for Second-order Differential Equations and Generalizations of the Inverse Problem of Lagrangian Mechanics.” INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS 47.10 (2012): 1132–1140. Print.
@article{3065989,
  author       = {Sarlet, Willy},
  issn         = {0020-7462},
  journal      = {INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS},
  keywords     = {Second-order differential equations,Tangent bundle geometry,Inverse problem.,Lagrangian systems,QUASI-TANGENT STRUCTURE,HELMHOLTZ CONDITIONS,BERWALD-TYPE,CONNECTIONS,SYSTEMS},
  language     = {eng},
  location     = {Hangzhou, PR China},
  number       = {10},
  pages        = {1132--1140},
  title        = {Geometric calculus for second-order differential equations and generalizations of the inverse problem of Lagrangian mechanics},
  url          = {http://dx.doi.org/10.1016/j.ijnonlinmec.2011.09.005},
  volume       = {47},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: